# SDR FDEA201809282728

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,566 hours, 27,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: Girt Bar
- Component: Girtbar, Boeing
- Component part number: 141N62002
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEAFSPRINGS ON THE GIRT BAR FOR DOOR 1R ARE DAMAGED.  PLEASE REPLACE REPLACED LEAF SPRINGS IAW SRM 51-40-02 REV 125.
